We encountered a 65-year-old woman with diffuse large B-cell lymphoma showing t(8;14)(q24;q32) and c-myc gene rearrangement that developed following 12 years of melphalan-based chemotherapy for multiple myeloma. Short-term remission was obtained by CHOP chemotherapy. However, shortly thereafter the patient died of an aggressive progression of lymphoma. It was suspected that the lymphoma was a secondary malignancy related to the treatment with cytotoxic agents and radiation for prolonged multiple myeloma. The chromosomal abnormality t(8;14)(q24;q32) is rare in secondary malignancies. Overexpression of c-myc by gene rearrangement may be associated with clinical courses manifested by the rapid progression of lymphoma.
|Number of pages||6|
|Journal||[Rinshō ketsueki] The Japanese journal of clinical hematology|
|Publication status||Published - Dec 1999|
All Science Journal Classification (ASJC) codes